Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

last October I had critical high troponin levels .07, tested

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3812 Questions
Question
last October I had critical high troponin levels .07, tested nothing wrong with heart, but they found 7mm nodule on right lung, 1 to2mm nodules on left lung, calcification on my kidney(prob stone), then this oct, ANA speckled 1:32, lupus, sjor, scleraderma etc negative. biopsy of tissue on my finger was acral hypokerotosis (excuse spelling please) rare 50 people, what's up , this is a year of unknowns, still working with Dr. next appointment not till 11/27, going crazy
Posted Thu, 23 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
There is no reason to panic

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. A troponin test measures the levels troponin T or troponin I proteins in the blood. These proteins are released when there is muscular damage (usually damage to heart muscles as in heart attack). Besides acute myocardial infarction (heart attack), there is a myriad of potential diseases with troponin release, including acute pulmonary embolism, heart failure, myocarditis, and end stage renal disease. You have been evaluated for autoimmune causes but the lung nodule could be a likely cause of the increase in toponin levels and should be investigated. That nodule could be the cause of the elevation in toponin level.

Please do not panic or get apprehensive. You should feel reassured that you do not have a heart attack as the probable cause. Be patient. The underlying cause should get detected soon. Treatment can be done accordingly.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor